Updated:
Original:

Medical Treatments That Cause Weight Gain

Learn which medical treatments cause weight gain in this Howcast video about obesity.

Transcript

Some medical treatments can actually lead to weight gain. One is steroids. steroids are notorious for causing weight gain in people.

Another medical treatment that can lead to weight gain is Insulin and unfortunately people that are diabetic and are Insulin dependent, often end up in a viscous cycle because they are diabetic, 85 percent of diabetics are actually obese. Then they may need Insulin and being on Insulin actually makes it more difficult to lose weight.

So, Insulin is definitely a treatment that can cause weight gain. Another medical treatment that can cause weight gain is anti depressants, certain anti depressants, not all. So if you're concerned that, possibly your medication has caused you to gain weight, make sure you ask your doctor if that's a potential side effect. Do not just stop taking your medications.

Lastly, many birth control pills or other hormonal treatments can cause weight gain and many times they do this by increasing your appetite causing you to eat more. So make sure you ask your doctor or your gynecologist, if you're concerned that your birth control pill is making you gain weight.

Those are just a few medical treatments that could potentially cause weight gain.

Popular Categories